# SDR USAA040807

- Difficulty date: September 9, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, ANGLE SUPPORT .7500 INCH CRACK, VERT STAB SPAR ANGLE FOR RIB 163.90 FRONT LT SIDE.  INSTALLED DOUBLER AND SHIM IAW EA 79100.
